MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Catalog Number RMS-060024-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to customer relations via cri observation study complaint form: (b)(6)2024 subject diagnosed with sepsis/urosepsis.Admitted to the hospital in icu.Medical treatment with antibiotics and vasopressors.Site related to resonance metallic ureteral stent.Site stated: on ct exam the report stated that the stent may be malfunctioning.Per pi he stated that this was an adverse event and complication of the stent.Also related this to pre-existing condition as this relates to the nature of disease.Patient has history of horseshoe kidney and past nephrectomy.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key21079375
Report Number3005580113-2025-00001
Device Sequence Number15161566
Product Code FAD
UDI-Device Identifier10827002341101
UDI-Public(01)10827002341101(17)220529(10)C1618099
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
Report Date (Section F) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Catalogue NumberRMS-060024-R
Device Lot NumberC1618099
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2024
Device Age32 MO
Event Location Hospital
Date Report to Manufacturer12/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2025
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA01/06/2025